lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Some Ridge Regression Estimators: a Monte Carlo Simulation Study Under Different Error Variances
Linnaeus University, Faculty of Business, Economics and Design, Linnaeus School of Business and Economics. (CAFO)ORCID iD: 0000-0002-3416-5896
2010 (English)In: Journal of Statistics, ISSN 1684-8403, Vol. 17, no 1, 1-22 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 17, no 1, 1-22 p.
National Category
Social Sciences
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-17269OAI: oai:DiVA.org:lnu-17269DiVA: diva2:490153
Available from: 2012-02-03 Created: 2012-02-03 Last updated: 2016-12-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
Linnaeus School of Business and Economics
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf